Del Pezzo surfaces with many symmetries

Cheltsov, I. and Wilson, A. (2013) Del Pezzo surfaces with many symmetries. Journal of Geometric Analysis, 23(3), pp. 1257-1289. (doi:10.1007/s12220-011-9286-9)

Full text not currently available from Enlighten.

Abstract

We classify smooth del Pezzo surfaces whose α-invariant of Tian is bigger than 1.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Wilson, Dr Andrew
Authors: Cheltsov, I., and Wilson, A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Geometric Analysis
Publisher:Springer
ISSN:1050-6926
ISSN (Online):1559-002X
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record